# SDR ASAA2022101440317

- Difficulty date: October 14, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 54,316 hours, 16,132 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 607551005
- Part serial: 030736368
- Condition: Faulty
- Location: Center Fuel Tank
- Part time: 54,324 hours, 16,138 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT FWD FUEL PUMP LOW PRESSURE LIGHT ILLUMINATED. GROUNDED - YES. REPLACED LEFT FWD FUEL PUMP OPS CHECK GOOD LEAK CHECK GOOD. REF B737-800 AMM 28-22-41.
